Piwik tracking image

Please wait... 

On the Algebra of Logic 

Resource tools

File information File size Options

Original JPG File

1717 × 2347 pixels (4.03 MP)

14.5 cm × 19.9 cm @ 300 PPI

508 KB Download

Low resolution print

1463 × 2000 pixels (2.93 MP)

12.4 cm × 16.9 cm @ 300 PPI

882 KB Download

Screen

585 × 800 pixels (0.47 MP)

5 cm × 6.8 cm @ 300 PPI

173 KB Download

Preview

Full screen preview

173 KB View
Manuscript Metadata

Resource ID

21055

Access

Open

Contributed by

Frederik Wellmann

type of material

Reprint

description

Reprint of an article for the American Journal of Mathematics, Vol. 3, 1880. Published again as 3.154-251, except 154n1 and 200n* (p. 128), with an editor's marginal corrections and with the revisions of 1880, c.1882, and undated.

general index

Logic (modal see Modality)

pagination

-

Date

1880

number

MS0528_002

abbreviated title

-

date (Robin)

1880

go to Manuscript Pages

 Public : MS_0528
Search for similar resources

Remove